Medford Class Schedule

September 2014

AM Schedule
Time MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
5:45am         CYCLONE
Debbie
   
7:15am           Cycling
Lisa V.
 
8:00am Cardio & Abs
Nancy
Body Sculpting
Karen
Yogalates
Wen
Body Sculpting
Karen
Cardio Fusion
Nancy
Body Sculpting
Debbie R.
 
PT55
Molly
8:30am     Cycling 45 min.
Kim
      ZUMBA®
Michelle
CYCLONE
Debbie
9:00am           AQUA
Cardio Toning
Monika
 
9:15am
 
 
Cardio Fusion
Wen/Jen G.
 
9:30am Cardio, Step & Sculpt
Kelly
Group Training
Jen G.
Martial Arts
Slim Sculpting
Lauren
Chizzel
Kelly
Box Fit
Kelly
PT55
Jen G./Jen C.
Strength Training
Jen G.
CYCLONE
Debbie
PT55
Lori
Beginner PT 55
Molly
CYCLE
Amy/Jen C.
10:00am AQUA
cardio intervals
Nancy
  AQUA
Cardio Intervals
Sue D.
  AQUA Pilates
Sue D.
   
10:30am Pilates Strength
Amy
  ZUMBA®
Michele
Yoga Stretch
30 min.
Kelly
Lower Body Fit It
30 min.
Kelly
ZUMBA®
Lisa
 
10:45am             Yoga
Wen
11:00am   Yoga
Sue
  Yoga
Sue
     
11:30am Silver & Fit Excel
Sue D.
  Silver & Fit Experience
Michele
  Silver & Fit Excel
Sue W.
Tai Chi
Tim
 
PM Schedule
Time MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
12:15pm   Silver & Fit
Aase
         
4:30pm ZUMBA®
Lisa
PUMP
Lauren
PT55
Michelle
Body Sculpting
Amy
     
5:30pm Cardio Combat
Lauren
Cardio & Hard Core
Wen
Pump
Gloria
PT55
Kelly
     
AQUA ZUMBA®
Mimi
Cycling
Lisa V.
PT55
Amy
6:30pm PUMP
Lisa V.
Yoga
Tim
Kickboxing
Debbie R.
ZUMBA®
Nadia
     
AQUA
Cardio & Toning
Judith
7:30pm Yoga
Jayati
ZUMBA®
Jenn L.
Yoga
Wen
       

Club Hours

Mon-Thur: 5am – 11pm
Fri: 5am – 10pm
Sat: 7am – 7pm
Sun: 8am – 6pm

Pool Hours

Mon-Thur: 5am – 10pm
Fri: 5am – 9pm
Sat: 7am – 6:30pm
Sun: 8am – 5:30pm
Holidays 8am – 1:30pm

Child Care Hours

Mon-Sat, Days: 8am – 12:30pm
Mon-Thu, Evenings: 4pm – 8:30pm

  • Most classes are 55 minutes in duration (unless otherwise noted). "Express" classes are 25 minutes.
  • Classes and instructors are subject to change based on member participation and instructor availability.
  • All spinning participants should be 18 years of age or older. Sign up at front desk, beginners welcome!
  • Let your instructor know if you are new to spinning.
  • All spinning participants please arrive at least 10 minutes early and bring a towel and water to every class.
  • Weekend 75 minute rides will be announced.